# SDR VNAA2019070111101

- Difficulty date: July 1, 2019
- Submitted: July 4, 2019
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 36,547 hours, 36,196 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 4147
- Part serial: WYGA6702
- Condition: Failed
- Location: Lt Engine
- Part time: 34,928 hours, 34,959 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AT V1 THE CA FELT THE AIRCRAFT LOSE POWER ON LT ENGINE.  CONTINUED TAKEOFF AND INCREASED POWER.  POWER SEEMED TO FLUCTUATE.  ATC DECLARED AN EMERGENCY.  RETURNED TO FIELD AND LANDED NORMALLY. MX REPLACED FUEL CONTROL. OPS CHECK GOOD.
